# SDR DHL200070955D

- Difficulty date: July 5, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER NR 6 HAS DELAMINATION AT I/B ATTACH FITTING LWR SURFACE.  INSTALLED REPAIR TO I/B ATTACH FITTING PER SRM 51-40-5.  SANDED AND PAINTED PER SRM 51-20-2.
